MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC NONE; HARMONIC ACE

INTUITIVE SURGICAL, INC NONE; HARMONIC ACE
Model Number 400272-04
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive the harmonic ace insert to perform failure analysis.Failure analysis investigations confirmed the customer reported complaint.The accessory was analyzed and it was found to have a broken blade.The blade broke roughly at 0.1570¿ from the base.The broken piece was not returned.The size of missing piece was approximately 0.3655¿ x 0.0800¿.Additional observation(s) : the accessory had failed energy recognition when connected to an in-house energy generator.The energy recognition failure of accessory was related to a broken blade.The probable root cause of broken blade is attributed to use conditions.Damaged blade is triggered by any inadvertent contact with staples, clips, or other instruments while the device is activated.In addition, scratches on the blade tip may also lead to premature blade failure.Blade damage may be detected by the generator with a solid tone or an error.
 
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the harmonic ace instrument could not be recognized.The procedure was completed with no reported injury.

Brand Name
NONE
Common Device Name
HARMONIC ACE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key23969350
Report Number2955842-2026-00053
Device Sequence Number7829948
Product Code NAY
UDI-Device Identifier10886874111083
UDI-Public(01)10886874111083(10)K10250702
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K112584
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number400272-04
Device Catalogue Number400272
Device Lot NumberK10250702
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/30/2025
Initial Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown